Top answers from doctors based on your search:
Disclaimer

Gerd ringing in ears

A 19-year-old male asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
YES: YES
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
No: You are on many medications and one can't be sure as to which may or may not be causing your symptoms or whether there is a drug interaction issue. I ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 28-year-old male asked:
Dr. H Robert Silverstein
Specializes in Cardiology
Almost: certainly this is the dominant part of an anxiety reaction for which you need both a supportive & directive psychological support team, including ... Read More
1
1 thank
A 28-year-old male asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
Anxiety?: I suspect that your symptoms may be related to anxiety and GERD cannot account for most of your symptoms. Psychologic evaluation and counseling may b ... Read More
1
1 thank
Dr. James Okamoto
29 years experience Family Medicine
Difficult to say: Without a physical exam and DETAILED history. Tinnitus, or ringing in the ears, affects many people, and may be unrelated to your other symptoms. Dizz ... Read More
1
1 thank
A 31-year-old male asked:
Dr. David Satloff
40 years experience Pain Management
Which meds?: I would check the ear and TM joints for the presence of toxin, pathogen, or allergen for the cause of the ear ringing. Ask your doctor about your med ... Read More
1
1 thank
A 46-year-old member asked:
Dr. Neil Liebowitz
39 years experience Psychiatry
Not seen: As noted in other response, i've seen with wellbutrin and meds affecting norepinephrine such as cymbalta (duloxetine). Anxiety makes it worse. Check ... Read More
4
4 thanks
A 17-year-old female asked:
Dr. Stephen Rothstein
A Verified Doctor answered
A US doctor answered Learn more
Tinnitus: Great question. Depends on the source. The neck can cause ear noises as well as the jaw. Caffeine, stress, chocolate, ibuprofen and aspirin may as wel ... Read More
A 20-year-old male asked:
Dr. Bernard Seif
40 years experience Clinical Psychology
Yes, anxiety can: Make your tinnitus worse. I can make any physical symptom worse. Ask your behavior therapist about the possibility of learning self-hypnosis or medi ... Read More
1
1 thank
A 41-year-old member asked:
Dr. Prabu Raman
38 years experience Dentistry
Teeth clenching??: Tinnitus - ringing in the ears - could be from many causes including exposure to very loud sounds. One of the reasons is from teeth clenching. The s ... Read More
2
2 thanks
A 43-year-old female asked:
Dr. Dean Giannone
25 years experience Internal Medicine
Investigate.: There's really no medication, sight unseen, that can help tinnitus universally. If your tinnitus is due to inflammation, then there may be a medicati ... Read More
1
1 thank
A 39-year-old female asked:
Dr. Ilene Ruhoy
21 years experience Neurology
Hard to treat: Tinnitus is difficult to treat and amitriptyline is an antidepressant and a pain medication. It can be helpful for some.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month